# SDR USAA020066

- Difficulty date: February 4, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 69719478
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WINDOW FRAME CRACKED .5 INCH, UPPER AFT CORNER OF COCKPIT WINDOW 1R FRAME.  CRACK ROUTED, AND DOUBLER INSTALLED AFTER NDT PER SRM 53-10-01.  (M)
